# SDR DALA2024091809153

- Difficulty date: September 18, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 30,132 hours, 3,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3L DOOR EXTERIOR EMERGENCY LIGHT INOP. R/R 3L EXTERIOR EVACUATION LIGHT PER A350 AMM 33-51. ALL CHECKS OK. (LP# 6344633)
